Saturday, February 17, 2007

day 499 part 2

It's the Zoloft causing the increased pain. I went back to bed after I wrote my earlier entry and when I woke up the head pain has increased to where my eyes even hurt and all I want to do is sleep. sleep, sleep.

I hate this.

I didn't even get high enough to see if it would help the OCD. That doesn't happen till you get above 100 mg a day.

Oh least if I stop taking the stupid pill the pain will go back to where it was...

I'd better add it to my list.

1 comment:

estcarpwanderer said...

The author Paula Kamen had a problem with Prozac in her darkly humorous book, It's All in My Head. She finally discovered that there is a liquid form, which allows much finer control of the dosage, and was then able to increase the dosage in smaller increments over longer periods of time. Apparently, the side effects are worse when starting the regimen, and decrease once your body adjusts. I don't know if Zoloft has a liquid form, but it might be worth making inquiries.